Theorems on Inclusion for Multivalued Mappings
AbstractThe paper is devoted to the investigation of some properties of multivalued mappings in Euclidean spaces. Fixed-point theorems are proved for multivalued mappings whose restrictions to a certain subset in the closure of a domain satisfy a “coacute angle condition” or a “strict coacute angle condition.” Similar results for the restrictions of multivalued mappings satisfying certain metric conditions are also obtained.
How to Cite
ZelinskiiY. B., KlishchukB. A., and TkachukM. V. “Theorems on Inclusion for Multivalued Mappings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 7, July 2014, pp. 1003–1005, http://umj.imath.kiev.ua/index.php/umj/article/view/2194.